# SDR DALA2024111811008

- Difficulty date: November 14, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 27,088 hours, 16,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Damaged
- Location: L-1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3777 -ATB- DUE TO L1 DOOR DID NOT SEAL PROPERLY. ABLE TO SEE LIGHT AROUND DOOR SEAL. CORRECTIVE ACTION: FOUND L1 DOOR LOWER HINGE DAMAGED. REPLACED LOWER DOOR HINGE PER B737 AMM. PRESSURE AND OPS CHECKS GOOD.
